MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Bard Soft Mesh Pre-Shaped w/ Keyhole; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Bard Soft Mesh Pre-Shaped w/ Keyhole; Surgical Mesh
Catalog Number 0117015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Anxiety (2328); Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As per ansm no (b)(4): as reported, on (b)(6) 2024 the patient underwent inguinal hernia repair with the implant of bard soft pre-shaped mesh.Type of surgery: inguinal.Date of surgery: (b)(6) 2024.Regarding side effects: postoperative pain: yes, pain still present: yes; reoperated on (b)(6) 2026, severity of pain: 8.Frequency of pain: periodic.Medications prescribed for pain: yes.Pain management center: yes.Patient's current condition: emotional distress: anxiety, stress, loss of quality of life.Physical impairment: persistent pain, loss of mobility.Fatigue, sleep disturbances.Occupational impairment: even though i am retired from farming, i am unable to help my wife with her work.Measures taken at the healthcare facility for the patient's care: n/a.
 
Additional Manufacturer Narrative
As reported, post implant of bard soft pre-shaped mesh the patient experienced persistent pain, loss of mobility.Fatigue, sleep disturbances, anxiety, and stress.It was further reported that the patient required medication and underwent a reoperation.Contact information was not provided.Furthermore, due to european privacy regulations, additional patient and case information could not be requested.As a result, the investigation is limited to the information currently available.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's alleged postoperative complications.The adverse reactions section of the instructions-for-use supplied with the device lists pain as a possible complication.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard Soft Mesh Pre-Shaped w/ Keyhole
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50917202
Report Number1213643-2026-01241
Device Sequence Number17593511
Product Code FTL
UDI-Device Identifier00801741030925
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117015
Device Lot NumberHUHX0310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale